Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 520503, 11 pages
http://dx.doi.org/10.1155/2013/520503
Research Article

Control for Two-Dimensional Markovian Jump Systems with State-Delays and Defective Mode Information

1Research Institute of Intelligent Control and Systems, Harbin Institute of Technology, Harbin 150001, China
2Department of Engineering, Faculty of Engineering and Science, University of Agder, 4898 Grimstad, Norway

Received 12 July 2013; Revised 13 September 2013; Accepted 16 September 2013

Academic Editor: Bo Shen

Copyright © 2013 Yanling Wei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Reza Rooki, and Masoud Rakhshkhorshid, “Cuttings transport modeling in underbalanced oil drilling operation using radial basis neural network,” Egyptian Journal of Petroleum, 2016. View at Publisher · View at Google Scholar
  • Haiyan Liu, Yuping Wang, Shiwei Guan, and Xuyan Liu, “A new filled function method for unconstrained global optimization,” International Journal of Computer Mathematics, pp. 1–14, 2017. View at Publisher · View at Google Scholar